MathSciNet Relay Station
MathSciNet bibliographic data
MR2470622 35K25 (35K91 35R60 60G18 60H15)
Bo, Lijun; Shi, Kehua; Wang, Yongjin Jump type Cahn-Hilliard equations with fractional noises. Chin. Ann. Math. Ser. B 29 (2008), no. 6, 663–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement